# SDR CALA2017071402193

- Difficulty date: July 12, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5246U6
- Condition: Corroded
- Location: Bs 1660 - 1675
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON THE MAIN CABIN FLOOR SUPPORT BETWEEN BS 1660 TO 1675.  REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT IAW SRM 51-40-02 7D(6), AND SRM 51-40- 02 (4).
